# SDR ASOA201703291401

- Difficulty date: March 29, 2017
- Submitted: April 1, 2017
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 31,245 hours, 22,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Joint
- Part number: SH670325243
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CIRCUMFERENTIAL JOINT FROM STR 26L-23R HAS CORROSION. REMOVED CORROSION FROM FS 280 STR 26L-23R IAW SRM 51-21-06-001-001-A01. PERFORMED EDDY CURRENT INSPECTION, MATERIAL REMOVED .002" AND .003'. COMPLIED WITH EA 32-2017-074 AND EC/TC EA 32-2017-074.
